| Model Number |
T10 HEXALOBE, CMP FT |
| Medical Device Problem Codes |
Break (1069); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/17/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during an extraction of metals after an arthrodesis surgery one device broke.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Complaint allegation is confirmed.One unpackaged ar-8737-38 driver shaft batch number: 1392304 was received for investigation.Visual evaluation of the returned device noted that the driver tip was damaged.The hex geometry was noted to be broken and twisted.Functional testing was not performed due to the damage to the device.The most likely cause for the reported failure can be attributed to use error due to over-torquing/over-engaging the driver within the screw head.Refer to investigation photos.